Alert archive / Arkansas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 7, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 27, 2010, 4:10 PM CDT for Carroll County, Madison County, Arkansas. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2010, 4:10 PM CDT (21:10 UTC)
- Expired
- Mar 27, 2010, 4:43 PM CDT
- In force
- 33 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Carroll County, AR, Madison County, AR
The radar
The Springfield radar (KSGF), 123 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 4:10 PM CDT | HAIL 0.75 | 2 S Kingston, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 858 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 530 m²/s²
- 0-3 km storm-relative helicity
- 565 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
460
WUUS54 KTSA 272110
SVRTSA
ARC015-087-272215-
/O.NEW.KTSA.SV.W.0007.100327T2110Z-100327T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
410 PM CDT SAT MAR 27 2010
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CARROLL COUNTY IN NORTHWEST ARKANSAS
EASTERN MADISON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 515 PM CDT
* AT 407 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KINGSTON...
MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...OSAGE...
CARROLLTON AND ALPENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3612 9329 3613 9346 3609 9346 3608 9343
3601 9343 3598 9354 3610 9361 3637 9330
3632 9328 3613 9328
TIME...MOT...LOC 2111Z 232DEG 41KT 3610 9350
$$3 follow-up statements
033
WWUS54 KTSA 272125
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
425 PM CDT SAT MAR 27 2010
ARC087-272135-
/O.CAN.KTSA.SV.W.0007.000000T0000Z-100327T2215Z/
MADISON AR-
425 PM CDT SAT MAR 27 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MADISON COUNTY IS
CANCELLED...
LAT...LON 3612 9329 3613 9353 3613 9354 3637 9330
3633 9329 3632 9328 3617 9329 3616 9328
3613 9328
TIME...MOT...LOC 2125Z 232DEG 41KT 3617 9333
$$
ARC015-272215-
/O.CON.KTSA.SV.W.0007.000000T0000Z-100327T2215Z/
CARROLL AR-
425 PM CDT SAT MAR 27 2010
...SEVERE THUNDERSTORM WARNING CONTINUES...
AT 424 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DELMAR...
MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CARROLLTON
AND ALPENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
SOUTHEASTERN CARROLL COUNTY.
&&
LAT...LON 3612 9329 3613 9353 3613 9354 3637 9330
3633 9329 3632 9328 3617 9329 3616 9328
3613 9328
TIME...MOT...LOC 2125Z 232DEG 41KT 3617 9333
$$483
WWUS54 KTSA 272136
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
436 PM CDT SAT MAR 27 2010
ARC015-272215-
/O.CON.KTSA.SV.W.0007.000000T0000Z-100327T2215Z/
CARROLL AR-
436 PM CDT SAT MAR 27 2010
...SEVERE THUNDERSTORM WARNING CONTINUES...
AT 432 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DELMAR...
MOVING NORTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ALPENA.
THE STRONGEST PORTION OF THIS STORM IS TRACKING VERY NEAR EXTREME
SOUTHEAST CARROLL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
SOUTHEASTERN CARROLL COUNTY.
&&
LAT...LON 3612 9329 3613 9336 3622 9334 3629 9338
3636 9330 3635 9329 3617 9329 3616 9328
3613 9328
TIME...MOT...LOC 2135Z 241DEG 32KT 3617 9326
$$517
WWUS54 KTSA 272143
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
443 PM CDT SAT MAR 27 2010
ARC015-272153-
/O.CAN.KTSA.SV.W.0007.000000T0000Z-100327T2215Z/
CARROLL AR-
443 PM CDT SAT MAR 27 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL COUNTY IS
CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3612 9329 3613 9336 3622 9334 3629 9338
3636 9330 3635 9329 3617 9329 3616 9328
3613 9328
TIME...MOT...LOC 2143Z 241DEG 32KT 3620 9318
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 2:45 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Mar 27, 2:45 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 245 PM CDT SAT MAR 27 2010 .DISCUSSION... AN UPPER LEVEL SYSTEM IS CURRENTLY TRAVERSING THE SOUTHERN PLAINS. AN ASSOCIATED WELL DEFINED SURFACE LOW IS CURRENTLY TRACKING EASTWARD ALONG THE KANSAS OKLAHOMA BORDER. NUMEROUS SHOWERS AND THUNDERSTORMS HAVE RAPIDLY DEVELOPED WITHIN A WARM AIR/ MOISTURE ADVECTION REGION ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. CONVECTION HAS ALSO BEGUN TO DEVELOP NEARER THE SURFACE LOW ACROSS SOUTHEAST KANSAS. AREAS EAST OF THE SURFACE LOW WILL BE FAVORABLE FOR ISOLATED SEVERE STORMS TO DEVELOP THE REST OF THIS AFTERNOON AND INTO THIS EVENING. THE FIRST PERIOD OF THIS FORECAST WILL BEGIN WITH ONGOING CONVECTION IN THE EAST... AND LIKELY AN AREA OF WIDESPREAD RAINFALL FOLLOWING A DIFFUSE COLD FRONT WHICH WILL MOVE ACROSS THE FORECAST AREA THIS EVENING. SEVERE WEATHER CHANCES WILL DIMINISH QUICKLY THIS EVENING AS THE SURFACE LOW MOVES EASTWARD OUT OF THE AREA. SHOWERS OR LIGHT RAINFALL WILL LINGER THROUGH MUCH OF THE NIGHT... ENDING FROM WEST TO EAST BY SUNDAY MORNING. CLOUDS WILL BE SLOW TO CLEAR SUNDAY IN THE WAKE OF THIS LATEST SYSTEM... WHICH WILL HOLD TEMPERATURES DOWN. HOWEVER... A NICE WARMING TREND WILL BEGIN IN EARNEST ON MONDAY... AS UPPER LEVEL RIDGING ESTABLISHES ITSELF ACROSS THE SOUTHERN PLAINS. A PROLONGED PERIOD OF WARM... DRY... AND WINDY WEATHER WILL EXACERBATE DANGEROUS FIRE CONDITIONS DURING THE UPCOMING WEEK. THE NEXT CHANCE FOR RAINFALL ACROSS THE AREA CONTINUES TO APPEAR TO BE ON FRIDAY... AS ANOTHER UPPER SYSTEM GETS ORGANIZED TO OUR WEST. && .PRELIMINARY POINT TEMPS/POPS... TUL 43 59 40 66 / 40 0 0 0 FSM 45 59 40 66 / 40 0 0 0 MLC 43 57 41 66 / 30 0 0 0 BVO 43 59 34 66 / 40 0 0 0 FYV 40 54 34 63 / 60 0 0 0 BYV 40 52 37 62 / 70 10 10 0 MKO 43 56 39 66 / 40 0 0 0 MIO 42 55 37 63 / 60 0 0 0 F10 42 57 39 67 / 30 0 0 0 HHW 45 57 41 67 / 20 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...07 LONG TERM....06
Hazardous weather outlook, Mar 27, 1:00 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 100 PM CDT SAT MAR 27 2010 ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT SAT MAR 27 2010 ...A FEW SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...MAINLY NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...2 TO 4 PM. SIGNIFICANT WINDS. RISK...LIMITED. AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...ELEVATED...SPREADINDEX=54. AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SURFACE LOW PRESSURE WAS LOCATED ACROSS FAR NORTH CENTRAL OKLAHOMA EARLY THIS AFTERNOON...WITH A SUBTLE DRYLINE ANALYZED ACROSS EASTERN OKLAHOMA. THUNDERSTORM DEVELOPMENT IS EXPECTED NEAR THE SURFACE LOW AND LONG THE DRYLINE GENERALLY FROM 2 TO 4 PM...AS STRONGER LIFT AHEAD OF APPROACHING UPPER LOW OVERSPREADS THE REGION. STEEP LAPSE RATES DUE TO THE COLD MID-LEVEL TEMPERATURES WOULD SUPPORT A FEW SEVERE THUNDERSTORMS...WITH LARGE HAIL BEING THE MAIN THREAT. WHILE SURFACE MOISTURE REMAINS RELATIVELY LOW...STRONG SHEAR COULD SUPPORT A FEW LOW-TOPPED SUPERCELLS...SO THERE WILL BE A SMALL TORNADO THREAT. THE BEST CHANCES OF SEVERE WEATHER WILL GENERALLY RUN FROM NORTHEAST OKLAHOMA INTO WESTERN ARKANSAS. THUNDERSTORM ACTIVITY SHOULD PROGRESS QUICKLY INTO NORTHWEST ARKANSAS LATER THIS AFTERNOON...WITH THE SEVERE WEATHER THREAT GENERALLY ENDING AFTER 6 PM. GUSTY SOUTH TO SOUTHWEST WINDS WILL PERSIST THROUGH THE AFTERNOON...WITH OCCASIONAL GUSTS APPROACHING 40 MPH. THE GUSTY WINDS WILL COMBINE WITH LOW SURFACE DEWPOINTS AND DRY FUELS TO POSE AN ELEVATED FIRE DANGER THREAT THE REMAINDER OF THE AFTERNOON. WINDS WILL SHIFT TO THE WEST AND NORTHWEST LATER TODAY AND THIS EVENING...BUT REMAIN RATHER BREEZY...SO THE FIRE DANGER WILL PERSIST INTO THE EVENING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED BY MID AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...HIGH WIND POTENTIAL. MONDAY...NO HAZARDS. TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. THURSDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... STRONG WINDS AND FIRE DANGER ARE THE MAIN HIGHLIGHTS FOR THE REMAINDER OF THIS WEEKEND AND THROUGH MUCH OF NEXT WEEK. AFTER A BRIEF COOLDOWN TOMORROW BEHIND TODAYS COLD FRONTAL PASSAGE...TEMPERATURES WILL WARM TO ABOVE NORMAL LEVELS BY THE MIDDLE OF NEXT WEEK. WINDS WILL REMAIN GUSTY THROUGH MUCH OF THE WEEK...WHICH WILL KEEP FIRE DANGER ELEVATED. THUNDERSTORM CHANCES WILL BE ON THE INCREASE FOR THE LATTER PART OF NEXT WEEK AND INTO NEXT WEEKEND...AS A DEEP UPPER LEVEL TROUGH DEVELOPS IN THE WESTERN UNITED STATES AND APPROACHES THE REGION. THE WEATHER PATTERN SUGGESTS THAT SEVERE THUNDERSTORMS MAY BE POSSIBLE...ALTHOUGH THE DETAILS...SUCH AS HOW MUCH MOISTURE WILL BE AVAILABLE...REMAIN UNCLEAR AT THIS POINT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Mar 27, 3:22 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
322 PM CDT SAT MAR 27 2010
ARZ010-011-272045-
MADISON AR-WASHINGTON AR-
322 PM CDT SAT MAR 27 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHEASTERN WASHINGTON AND SOUTHWESTERN MADISON
AT 322 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
DELANEY...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...GEORGETOWN...AURORA...PATRICK...
DELANEY...CROSSES...WITTER AND JAPTON.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3614 9380 3594 9360 3578 9399 3584 9406
TIME...MOT...LOC 2022Z 229DEG 36KT 3585 9397Special weather statement, Mar 27, 3:22 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
322 PM CDT SAT MAR 27 2010
ARZ010-019-272100-
CRAWFORD AR-WASHINGTON AR-
322 PM CDT SAT MAR 27 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHEASTERN WASHINGTON AND NORTHEASTERN CRAWFORD
AT 323 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF WINSLOW...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WINSLOW...BRENTWOOD...WYOLA AND
MOUNT GAYLER.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3567 9423 3573 9429 3593 9408 3579 9395
3577 9396
TIME...MOT...LOC 2023Z 229DEG 36KT 3573 9420Special weather statement, Mar 27, 3:41 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
341 PM CDT SAT MAR 27 2010
ARZ011-020-272115-
FRANKLIN AR-MADISON AR-
341 PM CDT SAT MAR 27 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHEASTERN FRANKLIN
IN NORTHWEST ARKANSAS
SOUTHEASTERN MADISON
AT 341 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
COMBS...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...RED STAR...SAINT PAUL...PETTIGREW...
COMBS...BRASHEARS...DUTTON...BOSTON AND WITTER.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3580 9351 3576 9361 3576 9368 3573 9368
3566 9388 3573 9394 3573 9391 3576 9389
3576 9393 3600 9359 3586 9350 3585 9351
TIME...MOT...LOC 2041Z 235DEG 38KT 3574 9383Local storm report, Mar 27, 3:52 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
352 PM CDT SAT MAR 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM HAIL BONANZA 35.24N 94.43W
03/27/2010 M1.00 INCH SEBASTIAN AR TRAINED SPOTTER
0319 PM TSTM WND DMG JENNY LIND 35.25N 94.32W
03/27/2010 SEBASTIAN AR TRAINED SPOTTER
TWO TO FIVE INCH DIAMETER LIMBS DOWN.
&&
PBSSpecial weather statement, Mar 27, 3:54 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
354 PM CDT SAT MAR 27 2010
ARZ002-011-272130-
CARROLL AR-MADISON AR-
354 PM CDT SAT MAR 27 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN CARROLL AND EASTERN MADISON
AT 354 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WITTER...
MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...DRYFORK...AURORA...KINGSTON AND WITTER.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3588 9370 3595 9378 3620 9352 3612 9346
3609 9346 3609 9344 3607 9342 3603 9343
TIME...MOT...LOC 2054Z 230DEG 36KT 3598 9367Special weather statement, Mar 27, 4:08 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
408 PM CDT SAT MAR 27 2010
ARZ020-272145-
FRANKLIN AR-
408 PM CDT SAT MAR 27 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTY...
IN WEST CENTRAL ARKANSAS
CENTRAL FRANKLIN
AT 408 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WATALULA TO 3 MILES WEST OF OZARK...MOVING NORTHEAST
AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...PARADISE...TAFT...OZARK...WATALULA...JETHRO...MOUNTAIN
TOP...BARNES AND REDDING.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3552 9369 3543 9391 3548 9392 3553 9390
3562 9389 3572 9370 3572 9368
TIME...MOT...LOC 2108Z 238DEG 37KT 3559 9383 3548 9387The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 2:28 PM CDT | Special Weather Statement | TSA | Crawford | 32 min |
| Mar 27, 2:54 PM CDT | Special Weather Statement | TSA | Washington | 36 min |
| Mar 27, 2:57 PM CDT | Special Weather Statement | TSA | Sebastian | 33 min |
| Mar 27, 2:58 PM CDT | Special Weather Statement | TSA | Crawford | 32 min |
| Mar 27, 3:03 PM CDT | Special Weather Statement | TSA | Crawford | 27 min |
| Mar 27, 3:04 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 41 min |
| Mar 27, 3:22 PM CDT | Special Weather Statement | TSA | Washington | 38 min |
| Mar 27, 3:41 PM CDT | Special Weather Statement | TSA | Madison | 34 min |
| Mar 27, 3:47 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Madison | 37 min |
| Mar 27, 3:54 PM CDT | Special Weather Statement | TSA | Madison | 36 min |
| Mar 27, 4:08 PM CDT | Special Weather Statement | TSA | Franklin | 37 min |
| Mar 27, 4:16 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 18 min |
| Mar 27, 5:18 PM CDT | Special Weather Statement | TSA | Carroll | 27 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.